# SDR CA190410021

- Difficulty date: April 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC6300
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Part number: SB6505
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) APS-65 AUTOPILOT INSTALLED IN DHC6-300 BY MANUFACTURERS SERVICE BULLETIN SB 6-505 IS NOT MENTIONED IN THE AIRCRAFT MAINTENANCE MANUAL, HAS NO INSTRUCTIONS FOR CONTINUED AIRWORTHINESS OR INSPECTION REQUIREMENTS. THERE IS NO PROCEDURE FOR TESTING SYSTEM POST MAINTENANCE OTHER THAN PRE-FLIGHT GROUND TEST. (TC# 20190410021)
